# SDR HYIA07092015001

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 31,592 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 31,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE LWR U CHANNEL OF RT NACELLE CROSSOVER BEAM, 5654104-12, WAS FOUND TO BE CRACKED, TRANSVERSE TO LENGTH OF CHANNEL THROUGH EACH RADIUS.  CORRECTIVE ACTION WILL BE A COMPLETE REPLACEMENT OF BEAM, FOLLOWING A DETAILED INSPECTION OF SURROUNDING STRUCTURE.  A SUPPLEMENT ILLUSTRATING DAMAGE AREA WILL BE SUBMITTED.
